I have been taking 10mg of lexapro to treat panic and anxiety and 50mg of seroquel to balance out the side affects of the lexapro for about a month now. After a week and a half or two weeks, it worked like a charm. Right after I ran out of my prescription, I got it refilled but didn’t look at the labels. Because the pills looked the same I didn’t question taking them. Tonight I started to feel really anxious and nauseous for hours. Then, as I got in bed, as I normally do, I took my medication. After I took the medication, I realized that my lexapro was switched to generic escitalopram. I felt anxious with no knowledge that the drugs had been switched. Could taking one day of escitalopram as opposed to my regular lexapro (along with seroquel, again) have made me feel anxious? Thank you!
Smileybird; I have never noticed a difference in the brand or generic myself.Really the pharmacy should have told you the brand was different..But anyway I am sure it is not the medication at all as you know we that suffer the anxiety and panic it pops through from time to time and it was just a fluke please don't worry about it we have enough to worry about on are owe..lexapro stays in your system and when you take the next days dose the blood level has not dropped that far it builds up in our system and that is why it can take as much as 6 weeks before it reaches its full blood level hope this helps some keep on taking don't worry you just were having a bad night dear so i hope it gets better soon.
Chuck1957 medically retired pharmacy techniecian Cpht...
Hi Smileybird, Did you continue to notice a difference between brand and generic for Lexapro? Also, I'm curious what side effects Seroquel is helping with? I'm considering restarting Lexapro and maybe Seroquel to help reduce ruminative and excessive thinking. Does Seroquel help with more organized thinking? Thanks!
I was put on seroquel for depression and anxiety a few ago. It was the scariest medicine I ever took, after using about 6 months. It causes suicidal thoughts, thoughts of hurting other people. Very strong med, mixed with others should be monitored closely. Generic or otherwise, it is one of those that have severe side effects.
I have the same problem here. I used to refill my meds at CVS but my insurance stoped working with CVS so I had to go to another pharmacy to get my escitalopram but after a week taking it, I started feeling very weird, with anxiety, very dizzy... it was when I noticed that it was from a different manufacturer ; the pharmacist told me that this can be possible, we are very sensitive with the meds and we can notice the diference. Now Im trying to contact the same manufacturer from CVS to see if I can get it from them. wish me luck because if I can get it with the insurance, I have to pay it from my packet.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Aug 2017 • 2 answers
Updated 17 Mar 2016 • 3 answers
Updated 22 Jul 2016 • 1 answer
Updated 23 Nov 2016 • 1 answer
Updated 9 days ago • 4 answers